# SDR SWAA2023020782146

- Difficulty date: December 16, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Deteriorated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE AND PLATE ASSY ADAPTER FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKE RT SIDE AT FWD GALLEY AREA 2022-696888<[01] REPLACED HARDWARE AND PLATE ASSY ADAPTER FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKE RT SIDE AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801.;[02] REPLACED HARDWARE AND PLATE ASSY ADAPTER FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKE RT SIDE AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801.
